Solution bounds of the hyper-chaotic Rabinovich system

  • Rezzag Samia Department of Mathematics and Informatics,University Larbi Ben M’hidi, 04000, Oum-El-Bouaghi, Algeria

Abstract

In the present paper, the hyper-chaotic Rabinovich system is considered and the solution bounds of such a system are investigated, based on the Time-domain approach. Finally a numerical example is provided to illustrate the main result.

Published
Nov 26, 2017
How to Cite
SAMIA, Rezzag. Solution bounds of the hyper-chaotic Rabinovich system. Nonlinear Studies, [S.l.], v. 24, n. 4, p. 903-909, nov. 2017. ISSN 2153-4373. Available at: <http://nonlinearstudies.com/index.php/nonlinear/article/view/1325>. Date accessed: 15 dec. 2017.